# SDR AALA201809119001

- Difficulty date: August 23, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT BETWEEN FRAMES 64 AND 66,  Y765.  REPAIRED THE FLOOR SUPPORT IAW SRM 51-72-11,  51-42-11, AND DWG D53472815.
